Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1972, Volume 36, Issue 5, Pages 1134–1167 (Mi izv2347)  

This article is cited in 69 scientific papers (total in 69 papers)

Covariant and contravariant symbols of operators

F. A. Berezin


Abstract: We consider the covariant and contravariant symbols of operators that are a generalization of the Wick and anti-Wick symbols introduced earlier. With the help of these symbols we investigate the spectral characteristics of operators, and construct a method of successive approximations to calculate the exponential of an operator. In an application to anti-Wick symbols this method provides a basis of one of the variants of the Feynman functional integral along trajectories in phase space.

Full text: PDF file (2758 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1972, 6:5, 1117–1151

Bibliographic databases:

UDC: 517.9
MSC: Primary 47A10; Secondary 35P20, 35S15, 47F05, 47G05
Received: 11.02.1972

Citation: F. A. Berezin, “Covariant and contravariant symbols of operators”, Izv. Akad. Nauk SSSR Ser. Mat., 36:5 (1972), 1134–1167; Math. USSR-Izv., 6:5 (1972), 1117–1151

Citation in format AMSBIB
\Bibitem{Ber72}
\by F.~A.~Berezin
\paper Covariant and contravariant symbols of operators
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1972
\vol 36
\issue 5
\pages 1134--1167
\mathnet{http://mi.mathnet.ru/izv2347}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=350504}
\zmath{https://zbmath.org/?q=an:0247.47019}
\transl
\jour Math. USSR-Izv.
\yr 1972
\vol 6
\issue 5
\pages 1117--1151
\crossref{https://doi.org/10.1070/IM1972v006n05ABEH001913}


Linking options:
  • http://mi.mathnet.ru/eng/izv2347
  • http://mi.mathnet.ru/eng/izv/v36/i5/p1134

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. A. Berezin, “Quantization”, Math. USSR-Izv., 8:5 (1974), 1109–1165  mathnet  crossref  mathscinet  zmath
    2. F. A. Berezin, “Spectral properties of generalized Toeplitz matrices”, Math. USSR-Sb., 24:2 (1974), 299–317  mathnet  crossref  mathscinet  zmath
    3. F. A. Berezin, “Quantization in complex symmetric spaces”, Math. USSR-Izv., 9:2 (1975), 341–379  mathnet  crossref  mathscinet  zmath
    4. E. A. Gutkin, “Overcomplete subspace systems and operator symbols”, Funct. Anal. Appl., 9:3 (1975), 260–262  mathnet  crossref  mathscinet  zmath
    5. A. B. Khmelnitskaya, “Ob asimptotike spektra gipoellipticheskikh operatorov s postoyannymi koeffitsientami v proizvolnykh oblastyakh konechnoi mery”, UMN, 31:4(190) (1976), 279–280  mathnet  mathscinet  zmath
    6. V. L. Roitburd, “Representation of the operator $e^{-tP}$ by a continual integral”, Funct. Anal. Appl., 10:2 (1976), 157–158  mathnet  crossref  mathscinet  zmath
    7. H Scutaru, “Estimations of the entropy of a quantum state with the aid of covariant and contravariant symbols”, Reports on Mathematical Physics, 15:3 (1979), 305  crossref
    8. Paul Krée, “Calcul d'intégrales et de dérivées en dimension infinie”, Journal of Functional Analysis, 31:2 (1979), 150  crossref
    9. Bernhard Baumgartner, “Classical bounds on quantum partition functions”, Comm Math Phys, 75:1 (1980), 25  crossref  mathscinet  adsnasa
    10. B Baumgartner, H Narnhofer, W Thirring, “Thomas Fermi limit of Bose-jellium”, Annals of Physics, 150:2 (1983), 373  crossref
    11. Victor Guillemin, “Toeplitz operators in n-dimensions”, Integr equ oper theory, 7:2 (1984), 145  crossref  mathscinet  zmath
    12. Alejandro Uribe, “A symbol calculus for a class of pseudodifferential operators on Sn and band asymptotics”, Journal of Functional Analysis, 59:3 (1984), 535  crossref
    13. Kurt Broderix, Nils Heldt, Hajo Leschke, “Partition function and the density of states for an electron in the plane subjected to a random potential and a magnetic field”, Phys Rev B, 40:11 (1989), 7479  crossref  isi
    14. N G Duffield, R Kuhn, J Phys A Math Gen, 22:21 (1989), 4643  crossref  mathscinet  zmath  adsnasa
    15. F Cesi, J Phys A Math Gen, 23:12 (1990), 2287  crossref  mathscinet  zmath  adsnasa
    16. K Broderix, N Heldt, H Leschke, J Phys A Math Gen, 23:17 (1990), 3945  crossref  mathscinet  zmath  adsnasa
    17. Miroslav Engliš, “Density of algebras generated by Toeplitz operators on Bergman spaces”, Ark Mat, 30:1-2 (1992), 227  crossref  mathscinet  zmath  isi
    18. D Bar-Moshe, M S Marinov, J Phys A Math Gen, 27:18 (1994), 6287  crossref  mathscinet  zmath  adsnasa
    19. A. V. Karabegov, “Generalized Operator-Valued $pq$-Symbols and Geometric Quantization”, Funct. Anal. Appl., 29:2 (1995), 133–135  mathnet  crossref  mathscinet  zmath  isi
    20. M. V. Karasev, “Representation of the evolution operator via membrane amplitudes”, Math. Notes, 60:6 (1996), 703–707  mathnet  crossref  crossref  mathscinet  zmath  isi
    21. M. V. Karasev, E. M. Novikova, “Representation of exact and semiclassical eigenfunctions via coherent states. Hydrogen atom in a magnetic field”, Theoret. and Math. Phys., 108:3 (1996), 1119–1159  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    22. Ursula Carow-Watamura, Satoshi Watamura, “Chirality and Dirac operator on noncommutative sphere”, Comm Math Phys, 183:2 (1997), 365  crossref  mathscinet  zmath
    23. A Laptev, “Dirichlet and Neumann Eigenvalue Problems on Domains in Euclidean Spaces”, Journal of Functional Analysis, 151:2 (1997), 531  crossref
    24. M Karasev, “Advances in quantization: quantum tensors, explicit star-products, and restriction to irreducible leaves”, Differential Geometry and its Applications, 9:1-2 (1998), 89  crossref  elib
    25. Bernhard Bodmann, Hajo Leschke, Simone Warzel, “A rigorous path integral for quantum spin using flat-space Wiener regularization”, J Math Phys (N Y ), 40:6 (1999), 2549  crossref  mathscinet  zmath  adsnasa
    26. Vladimir V. Kisil, “Relative Convolutions”, Advances in Mathematics, 147:1 (1999), 35  crossref
    27. Karel Stroethoff, Dechao Zheng, “Products of Hankel and Toeplitz Operators on the Bergman Space”, Journal of Functional Analysis, 169:1 (1999), 289  crossref
    28. E. Fricain, “Uniqueness theorems for analytic vector-valued functions”, Journal of Mathematical Sciences (New York), 101:3 (2000), 3193  crossref  mathscinet
    29. M. V. Karasev, E. M. Novikova, “Coherent Transforms and Irreducible Representations Corresponding to Complex Structures on a Cylinder and on a Torus”, Math. Notes, 70:6 (2001), 779–797  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    30. S. M. Grudsky, N. L. Vasilevski, “Toeplitz operators on the Fock space: Radial component effects”, Integr equ oper theory, 44:1 (2002), 10  crossref  mathscinet  zmath  isi  elib
    31. H García-Compeán, J F Plebanski, M Przanowski, F J Turrubiates, “Deformation quantization of geometric quantum mechanics”, J Phys A Math Gen, 35:19 (2002), 4301  crossref  mathscinet  zmath  adsnasa  elib
    32. M. V. Karasev, E. M. Novikova, “Nonlinear Commutation Relations: Representations by Point-Supported Operators”, Math. Notes, 72:1 (2002), 48–65  mathnet  crossref  crossref  mathscinet  zmath  isi
    33. M. T. Karaev, “Berezin Symbols and Schatten–von Neumann Classes”, Math. Notes, 72:2 (2002), 185–192  mathnet  crossref  crossref  mathscinet  zmath  isi
    34. Bernhard G. Bodmann, “Construction of self-adjoint Berezin–Toeplitz operators on Kähler manifolds and a probabilistic representation of the associated semigroups”, Journal of Geometry and Physics, 47:2-3 (2003), 128  crossref
    35. Yu. G. Safarov, “The Berezin and Gårding Inequalities”, Funct. Anal. Appl., 39:4 (2005), 301–307  mathnet  crossref  crossref  mathscinet  zmath  isi
    36. “A BMO TYPE CHARACTERIZATION OF WEIGHTED LIPSCHITZ FUNCTIONS IN TERMS OF THE BEREZIN TRANSFORM”, Communications of the Korean Mathematical Society, 21:3 (2006), 419  crossref
    37. Mubariz T. Karaev, “Berezin symbol and invertibility of operators on the functional Hilbert spaces”, Journal of Functional Analysis, 238:1 (2006), 181  crossref
    38. Rupert L. Frank, Elliott H. Lieb, Robert Seiringer, “Stability of Relativistic Matter with Magnetic Fields for Nuclear Charges up to the Critical Value”, Comm Math Phys, 275:2 (2007), 479  crossref  mathscinet  zmath  isi
    39. Tatyana Foth, “Toeplitz Operators, Kähler Manifolds, and Line Bundles”, SIGMA, 3 (2007), 101, 6 pp.  mathnet  crossref  mathscinet  zmath
    40. Milutin Dostanić, “Norm of Berezin transformon L p space”, J Anal Math, 104:1 (2008), 13  crossref  mathscinet  zmath  isi
    41. David Bar-Moshe, “A Method for Weight Multiplicity Computation Based on Berezin Quantization”, SIGMA, 5 (2009), 091, 12 pp.  mathnet  crossref  mathscinet
    42. E. Ram Írez De Arellano, N. L. Vasilevski, “Toeplitz Operators on the Fock Space with Presymbols Discontinuous on a Thick Set”, Math Nachr, 180:1 (2009), 299  crossref
    43. M. T. Karaev, M. Zeltser, “On Abel Convergence of Double Sequences”, Num. Functional Analysis & Optimization, 31:10 (2010), 1185  crossref
    44. W. Bauer, L.A. Coburn, J. Isralowitz, “Heat flow, BMO, and the compactness of Toeplitz operators”, Journal of Functional Analysis, 259:1 (2010), 57  crossref
    45. Mübariz Tapd{\i}goǧlu Karaev, “(e)-convergence and related problem”, Comptes Rendus Mathematique, 348:19-20 (2010), 1059  crossref
    46. Josh Isralowitz, “Compact Toeplitz operators on the Segal–Bargmann space”, Journal of Mathematical Analysis and Applications, 374:2 (2011), 554  crossref
    47. Bo Li, Yifei Pan, “Berezin's operator calculus and higher order Schwarz–Pick lemma”, Complex Variables and Elliptic Equations, 2011, 1  crossref
    48. Selma Y{\i}ld{\i}r{\i}m Yolcu, Türkay Yolcu, “Multidimensional lower bounds for the eigenvalues of Stokes and Dirichlet Laplacian operators”, J. Math. Phys, 53:4 (2012), 043508  crossref
    49. M. T. Karaev, “Reproducing Kernels and Berezin Symbols Techniques in Various Questions of Operator Theory”, Complex Anal. Oper. Theory, 2012  crossref
    50. A. A. Ilyin, “Lower bounds for sums of eigenvalues of elliptic operators and systems”, Sb. Math., 204:4 (2013), 563–587  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    51. Sergey N. Filippov, Vladimir I. Man’ko, “Purity of spin states in terms of tomograms”, J Russ Laser Res, 2013  crossref
    52. Mubariz T. Karaev, “Tauberian-type theorem for (e)-convergent sequences”, Comptes Rendus Mathematique, 2013  crossref
    53. Crispin Herrera Yañez, E.A.. Maximenko, Nikolai Vasilevski, “Vertical Toeplitz Operators on the Upper Half-Plane and Very Slowly Oscillating Functions”, Integr. Equ. Oper. Theory, 2013  crossref
    54. S.Y.{\i}ld{\i}r{\i}m Yolcu, Türkay Yolcu, “Estimates on the eigenvalues of the clamped plate problem on domains in Euclidean spaces”, J. Math. Phys, 54:4 (2013), 043515  crossref
    55. A.N.. Hatzinikitas, “Spectral properties of the Dirichlet operator ∑[sub i=1][sup d](−∂[sub i][sup 2])[sup s] on domains in d-dimensional Euclidean space”, J. Math. Phys, 54:10 (2013), 103501  crossref
    56. M.R.. Dostanić, “Spectral properties of the operator of Bessel potential type”, Journal of Mathematical Analysis and Applications, 2014  crossref
    57. Marijan Marković, “On the Forelli–Rudin Projection Theorem”, Integr. Equ. Oper. Theory, 2014  crossref
    58. A. Dynin, “Quantum Yang-Mills-Weyl Dynamics in the Schrödinger paradigm”, Russ. J. Math. Phys, 21:2 (2014), 169  crossref
    59. Dieudonne Agbor, Wolfram Bauer, “Heat Flow and An Algebra of Toeplitz Operators”, Integr. Equ. Oper. Theory, 2014  crossref
    60. Levent Akant, Emine Ertuğrul, Ferzan Tapramaz, O. Teoman Turgut, “Bose–Einstein condensation on a manifold with non-negative Ricci curvature”, J. Math. Phys, 56:1 (2015), 013509  crossref
    61. V. Giovannetti, A. S. Holevo, A. Mari, “Majorization and additivity for multimode bosonic Gaussian channels”, Theoret. and Math. Phys., 182:2 (2015), 284–293  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    62. R.D.. Benguria, R.L.. Frank, E.H.. Lieb, “Ground state energy of large polaron systems”, J. Math. Phys, 56:2 (2015), 021901  crossref
    63. Benjamin Cahen, “Coherent states and Berezin quantization for non-scalar holomorphic representations”, Ricerche mat, 2015  crossref
    64. A. S. Holevo, “Gaussian optimizers and the additivity problem in quantum information theory”, Russian Math. Surveys, 70:2 (2015), 331–367  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    65. Lifang Zhou, Jin Lu, “The Improvement on the Boundedness and Norm of a Class of Integral Operators onLpSpace”, Journal of Function Spaces, 2015 (2015), 1  crossref
    66. Namita Das, P.K.umar Jena, “Little Hankel operators on the Bergman space”, Arab Journal of Mathematical Sciences, 2015  crossref
    67. Kevin Esmeral, E.A.. Maximenko, Nikolai Vasilevski, “C*-Algebra Generated by Angular Toeplitz Operators on the Weighted Bergman Spaces Over the Upper Half-Plane”, Integr. Equ. Oper. Theory, 2015  crossref
    68. Selma Y{\i}ld{\i}r{\i}m Yolcu, Türkay Yolcu, “Refined eigenvalue bounds on the Dirichlet fractional Laplacian”, J. Math. Phys, 56:7 (2015), 073506  crossref
    69. Laptev A., Schimmer L., Takhtajan L.A., “Weyl Type Asymptotics and Bounds for the Eigenvalues of Functional-Difference Operators for Mirror Curves”, Geom. Funct. Anal., 26:1 (2016), 288–305  crossref  mathscinet  zmath  isi  elib  scopus
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:1371
    Full text:353
    References:89
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021